# SDR AALA20091103TUL10

- Difficulty date: October 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 71,572 hours, 38,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS AND GOUGES STATION 1338 T-CHORD LEFT AND RIGHT SIDES.  INSTALLED NEW T-CHORD PER ENGINEERING AUTHORIZATION MD80-53-007388 DATED 27 OCT 09.
